# SDR UALA2010121704609

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 38,827 hours, 8,571 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING LT ENGINE NR9 STRUT DRAIN. PRESSURIZED FUEL SYS FOUND LOWER COUPLING LEAKING VIEW THRU PNL 432CR.  FUEL LEAKING FROM COUPLING CONNECTION INSIDE PYLON. LOOKING UP THROUGH ACCESS PANEL 432CR. NEW PACKINGS IN FUEL OFFICE. R & R PACKINGS AT LOWER COUPLING, LEAK CHECK GOOD.
